# SDR UPS01437156

- Difficulty date: October 6, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 1350 UPPER AFT SHEAR / BATHTUB ATTACH FITTING LWR SILL UPPER MATING SURFACE, FOUND CORROSION AFTER FITTINGS REMOVAL.  LT BS 1350 UPPER AFT SHEAR / BATHTUB ATTACH FITTING SPLICE FITTING OTHER UPPER MATING SURFACE CORROSION CLEANED UP, REPAIRED AS PER HX RS R54-43-34687 ITEM B1.
